# SDR DHL2004806533

- Difficulty date: January 6, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB WING SUPPORT ANGLE CRACKED 2.000 AT STA XILD 42.000.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW SUPPORT ANGLE AL7075-T6 0.063 IAW SRM 57-2-0 PG 1-2.  CLEANED, TREATED AND PRIMED AREA AND SUPPORT ANGLE IAW SRM 51-1-8B.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.
